# SDR N6WA2021122902

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10079
- Aircraft time: 41,402 hours, 31,617 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Drag Angle
- Part number: AV67021186001S
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB DRAG ANGLE, FWD OF REPAIR, IS CRACKED.R&R L/H VERTICAL STAB DRAG ANGLE, IAW CRJ 700 SRM 55-31-00
